# SDR UNFR2011040200001

- Difficulty date: March 29, 2011
- Submitted: April 2, 2011
- Operation: General aviation
- Aircraft: N417MC
- Make and model: Bolkms BK117B2
- Aircraft serial: 7150
- Aircraft time: 12,479 hours
- Engine: Lyc LTS101*
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 11741904
- Part serial: 1094
- Condition: Out Of Adjust
- Location: Main Rotor
- Part time: 10,158 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFORMING GROUND RUNS AND BALANCING OF M/R BLADES AND ON ADJUSTING OF LINKS FOUND PLAY IN THE SWASHPLATE ASSY.  REMOVED SWASHPLATE AND RETURNED TO VENDOR WHERE PREVIOUSLY REPAIRED UNIT.  THERE A SHIMMING WASHER WAS DISCOVERED MISSING.
